Translator Disclaimer
2015 Generalized Well-Posedness for Symmetric Vector Quasi-Equilibrium Problems
Wei-bing Zhang, Nan-jing Huang, Donal O’Regan
J. Appl. Math. 2015(SI5): 1-10 (2015). DOI: 10.1155/2015/108357

Abstract

We introduce and study well-posedness in connection with the symmetric vector quasi-equilibrium problem, which unifies its Hadamard and Levitin-Polyak well-posedness. Using the nonlinear scalarization function, we give some sufficient conditions to guarantee the existence of well-posedness for the symmetric vector quasi-equilibrium problem.

Citation

Download Citation

Wei-bing Zhang. Nan-jing Huang. Donal O’Regan. "Generalized Well-Posedness for Symmetric Vector Quasi-Equilibrium Problems." J. Appl. Math. 2015 (SI5) 1 - 10, 2015. https://doi.org/10.1155/2015/108357

Information

Published: 2015
First available in Project Euclid: 15 April 2015

zbMATH: 1346.49037
MathSciNet: MR3319185
Digital Object Identifier: 10.1155/2015/108357

Rights: Copyright © 2015 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2015 • No. SI5 • 2015
Back to Top